# SDR CALA2024111301128

- Difficulty date: November 10, 2024
- Submitted: November 13, 2024
- Operation: Air carrier
- Aircraft: N66841
- Make and model: Boeing 737924ER
- Aircraft serial: 42182
- Aircraft time: 31,253 hours, 11,384 cycles
- System (JASC): 3446 · Non Radar Weather System
- Part: Indicator
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING ARRIVAL TO IAH FO SIDE LOC FLAG.FOLLOWD BY ILS AND GLS ON IRS PANEL.GPWS INOP ILLUM PERFORMED OPS CHECK 34-46-00 NO FAULTS FOUND ON GPWS OR ILS AC OK FOR SVC
